# SDR 95FDEA00456

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6010452
- Condition: Broken
- Location: Bs 1130-1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SEAT TRACK AT POSITION WHERE FWD STANTION ATTACHED TO FLOOR (10L) IS BROKEN.  REMOVED AND REPLACED SEAT TRACK AT POSITION WHERE FWD STANTION ATTACHES TO FLOOR (10L) BS 1130 TO 1176 WL 208 LBL 24.75.
